# SDR SWIA200922464

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,723 hours, 15,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT CEILING EMERGENCY LIGHT INOP.  (FLT 5849)  RELAMPED EMERGENCY LIGHT.
